MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Obstruction of Flow (2423); Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
The complaint was received through a direct call from the customer (registered nurse) to the emergency support program.It was reported that while using mega 50cc intra aortic balloon (iab), the reporter called for assistance for a clotted inner lumen on a non fiberoptic balloon catheter via axillary insertion.No harm or injury to the patient was reported.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key25066149
Report Number2248146-2026-0000979
Device Sequence Number13210908
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000456801(17)280227(11)250227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000456801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age71 YR
Patient SexFemale
Patient Weight91 KG